# SDR SWIA201440216

- Difficulty date: November 20, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985, LOWER FRAME CORRODED AT S22-23R. REPAIRED THE FRAME IAW EA.
